Jump to content
Important Survey - Please Participate ×

Hoping for Healing


[Ho...]

Recommended Posts

Hello,

 

Thank you for allowing me to join this group.  I really appreciate the support.  I have been on Klonopin for about 4 years and got as high as 0.5 mg 3 times a day.  I just completed a 6 month taper and took my last 0.125 mg on Tuesday.  I had hoped that I would be feeling much better by now, but instead I had my first big panic attack in quite a long time on Wednesday, which was not how I'd hoped to start off Klonopin free.  My worst symptoms currently are social anxiety, panic attacks, and insomnia, and I get the occasional bout of despair.  I do get a window of feeling almost normal every now and I again, which I cherish and think is a good sign.  I just read the end of the Ashton manual again to remind myself that this can get better in time.  I would really appreciate your support and hearing any success stories from anyone who has been hurt by Klonopin as I have.

Link to comment
Share on other sites

Hello HopingforHealing :hug: Welcome to benzobuddies

 

I am happy that you found us, you will receive much support here.  I am sorry you’re having a rough time of it, you will recover from this ordeal.    Withdrawal is awful and symptoms can take quite some time to settle down, they will go eventually.

 

I am pleased that your familiar with the Ashton Manual its a very good resource about benzo withdrawal.  It gives such a lot of information about the recovery process.  I will put a convenient link here: Professor Ashtons Manual

 

Congratulations on being benzo free. Please feel free to ask questions, we have many supportive and kind members here who will support you and give sound advice. Feel free to check out the forum and post to any of our dedicated threads.

 

Here is a link to our Post withdrawal recovery support.

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice this link will show you how to  ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

Thank you Magrita.  I just read your story and it gave me hope.  I feel so terrible now, but can't wait to be on the other side of this and get on with my life!
Link to comment
Share on other sites

Hi again HopingforHealing  I know how tough this is, and how bad you feel right now, but it will be worth it!  Have a look around the forum, anxiety and insomnia boards and check out the success stories...it will get easier with a bit more time.

 

Anxiety

 

Insomnia Board

 

Success Stories

 

Your going to be okay, you can do this!

 

Magrita :smitten:

 

Link to comment
Share on other sites

  • 2 weeks later...

Hi Magrita,

 

Is there anything on Benzobuddies that explains what some of the abbreviations mean?  For example, I see "CT" talked about a lot but I'm not sure what it means.  I thought it might mean cold turkey, but that doesn't make sense from some of the posts.  Thanks!

Link to comment
Share on other sites

Hi Hoping!

If you go on the Withdrawal Support section, there is a thread on there called Doctorspeak. That should help you interpret this complicated language! Good luck. Gilly x

Link to comment
Share on other sites

×
×
  • Create New...